# SDR DL72W990139

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 46,079 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE INDICATION WENT TO 100 PSI. ON ENGINE SHUTDOWN, INDICATION WENT TO 60 PSI.  ALL OTHER ENGINE INDICATIONS NORMAL WHEN ENGINE RUNNING.  SHUTDOWN ENGINE PER POM, REPLACED ENGINE.
